# SDR MWEA95248

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE CUSP ANGLE AT STA 210 LONGERON 18R WAS FOUND CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED ANGLE IAW SRM 53-05 FIG 55 AND DAC DRAWING 9910078.  REPAIR ANGLE FABRICATED FROM 7075-T6.  RETURNED A/C TO SERVICE.
